Travelling and standing waves in magnetoconvection

Matthews, P.C. and Rucklidge, A.M. (1993) Travelling and standing waves in magnetoconvection. Proceedings of the Royal Society Series A: Mathematical and Physical Sciences, 441 (1913). pp. 649-658. ISSN 1471-2946

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Matthews, P.C.
  • Rucklidge, A.M.
Copyright, Publisher and Additional Information:

Copyright © 1993 The Royal Society.

Dates:
  • Published: 8 June 1993
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 20 Feb 2024 09:43
Published Version: http://links.jstor.org/sici?sici=0962-8444%2819930...
Status: Published
Refereed: Yes
Identification Number: 10.1098/rspa.1993.0085
Open Archives Initiative ID (OAI ID):

Export

Statistics